How is myocarditis and pericarditis in adolescents after vaccination?
Myocarditis and pericarditis in adolescents after vaccination
Many parents are worried about the side effects of mRNA vaccination on their teenagers. that causes myocarditis and pericarditis so we have information about myocarditis and pericarditis. For the benefit of children who are about to be vaccinated, be prepared to be wary of this condition.
The results showed that the side effects of mRNA vaccination may occur in adolescents. Most of the side effects occurred in the second dose than in the first dose. Men are more likely to have side effects than women. The age range that was most prone to side effects was between the ages of 12 - 17 and the second most common side effects were between the ages of 18-24.
You should see a doctor immediately. If the following abnormal symptoms occur 7-30 days after vaccination.
- Chest tightness, chest pain.
- Difficulty breathing.
However, vaccination is still the best option. Because the benefits obtained from vaccination are greater. Because it can prevent and reduce severe symptoms of infection from COVID-19, the side effects of mRNA vaccination that can cause myocarditis and pericarditis are rare and treatable.
Follow Our Social Network